MathSciNet Relay Station
MathSciNet bibliographic data
MR1516644 Contributed Item
Dickson, L. E.; Safford, F. H.; Solutions of Problems: Group Theory: 8. Amer. Math. Monthly 13 (1906), no. 6-7, 150–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement